# SDR AWXA960643

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 415405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2267 - DURING ROUTINE MAINTENANCE CHECK, FOUND VERTICAL EMERGENCY EXIT LIGHTS AT L-2 AND R-2 DOORS INOP.  REMOVED AND REPLACED BATTERY PACK AT M1051.  OPERATIONS CHECK GOOD.  (M)
